Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1975, Volume 30, Issue 1(181), Pages 249–250 (Mi umn4194)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The invariance of certain weighted $L_p$-spaces with respect to Calderón–Zygmund transformations

T. A. Makanina


Full text: PDF file (127 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 17.10.1973

Citation: T. A. Makanina, “The invariance of certain weighted $L_p$-spaces with respect to Calderón–Zygmund transformations”, Uspekhi Mat. Nauk, 30:1(181) (1975), 249–250

Citation in format AMSBIB
\Bibitem{Mak75}
\by T.~A.~Makanina
\paper The invariance of certain weighted $L_p$-spaces with respect to Calder\'on--Zygmund transformations
\jour Uspekhi Mat. Nauk
\yr 1975
\vol 30
\issue 1(181)
\pages 249--250
\mathnet{http://mi.mathnet.ru/umn4194}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=402483}
\zmath{https://zbmath.org/?q=an:0309.47037}


Linking options:
  • http://mi.mathnet.ru/eng/umn4194
  • http://mi.mathnet.ru/eng/umn/v30/i1/p249

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:161
    Full text:71
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022